2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



Increasing Domain Asymptotics for the First Minkowski Functional of Spherical Random Fields

N. N. Leonenko, M. D. Ruiz-Medina

Download PDF

Abstract: The restriction to the sphere of an homogeneous and isotropic random field defines a spherical isotropic random field. This paper derives central and non-central limit results for the first Minkowski functional subordinated to homogeneous and isotropic Gaussian and chi-squared random fields, restricted to the sphere in R3. Both scenarios are motivated by their interesting applications in the analysis of the Cosmic Microwave Background (CMB) radiation.

Keywords: Central and non-central limit theorems, chi-squared random fields, Gaussian random fields, Karhunen-Loeve expansion, spherical Rosenblatt distribution

Bibliography:
1. R. Adler, J. Taylor, Random Fields and Geometry, Springer, New York, 2007.
2. S. M. Berman, Sojourns of vector Gaussian processes inside and outside spheres, Z. Wahrsch. Verw. Gebiete, 66 (1984), 529-542.
3. H. Dehling, M. S. Taqqu, The empirical process of some long-range dependent sequences with an application to U-statistics, Ann. Statist., 17 (1989), 1767-1783.
4. R. L. Dobrushin, P. Major, Non-central limit theorem for non-linear functionals of Gaussian fields, Z. Wahrsch. Verw. Gebiete, 50 (1979), 1-28.
5. C. Hikage, E. Komatsu, T. Matsubara, Primordial non-Gaussianity and analytical formula for Minkowski functionals of the cosmic microwave background and large-scale structure, The Astrophysical Journal, 653 (2006), 11-26.
6. A. V. Ivanov, N. N. Leonenko, Statistical Analysis of Random Fields, Kluwer Academic Publishers, Dordrecht, 1989.
7. A. Lang, C. Schwab, Isotropic Gaussian random fields on the sphere: regularity, fast simulation and stochastic partial differential equations, Ann. Appl. Probab., 25 (2015), 3047-3094.
8. N. N. Leonenko, Limit Theorems for Random Fields with Singular Spectrum, Kluwer Academic Publishers, Dordrecht, 1999.
9. N. N. Leonenko, A. Ya. Olenko, Tauberian theorems for correlation functions and limit theorems for spherical averages of random fields, Random Oper. Stoch. Equ., 1 (1993), 57-67.
10. N. Leonenko, A. Olenko, Tauberian and Abelian theorems for long-range dependent random fields, Methodol. Comput. Appl. Probab., 15 (2013), 715-742.
11. N. Leonenko, A. Olenko, Sojourn measures of Student and Fisher-Snedecor random fields, Bernoulli, 20 (2014), 1454-1483.
12. N. Leonenko, M. D. Ruiz-Medina, M. S. Taqqu, Non-central limit theorems for random fields subordinated to gamma-correlated random fields, Bernoulli, 23 (2017), 3469-3507.
13. N. N. Leonenko, M. D. Ruiz-Medina, M. S. Taqqu, Rosenblatt distribution subordinated to Gaussian random fields with long-range dependence, Stoch. Anal. Appl., 35 (2017), 144-177.
14. N. N. Leonenko, K. V. Rybasov, Conditions for convergence to a Wiener process of spherical means of local functionals of Gaussian fields, Theory Probab. Math. Statist., 34 (1986), 85-93.
15. N. N. Leonenko, Sh. O. Sabirov, Spherical measures for the exceedence of a level for a class of random fields, Cybernetics, 25 (1989), 272-280.
16. N. N. Leonenko, M. S. Taqqu, G. Terdik, Estimation of the covariance function of Gaussian isotropic random fields, related Rosenblatt-type distributions and the cosmic variance problem, submitted.
17. E. Lukacs, Characteristic Functions, 2nd ed., Griffin, London, 1970.
18. P. Major, Multiple Wiener-Ito Integrals: With Applications to Limit Theorems, Lecture Notes in Math., Springer, New York, 1981.
19. D. Marinucci, G. Peccati, Random Fields on the Sphere. Representation, Limit theorems and Cosmological Applications, London Mathematical Society Lecture Note Series, vol. 389, Cambridge University Press, Cambridge, 2011.
20. D. Marinucci, G. Peccati, Mean-square continuity on homogeneous spaces of compact groups, Electron. Commun. Probab., 18 (2013), 1-10.
21. D. Munshi, J. Smidt, A. Cooray, A. Renzi, A. Heavens, P. Coles, New approaches to probing Minkowski functionals, Monthly Notices of the Royal Astronomical Society, 434 (2013), 2830-2855.
22. G. Peccati, M. S. Taqqu, Wiener Chaos: Moments, Cumulants and Diagrams, Springer, New York, 2011.
23. V. H. Pham, On the rate of convergence for central limit theorems of sojourn times of gaussian fields, Stoch. Process. Appl., 123 (2013), 2158-2174.
24. V. H. Pham, Quantitative central limit theorems of sojourn times of isotropic gaussian fields, Acta Math. Vietnam, 42 (2017), 637-651.
25. Planck 2015 results. XVI, Isotropy and statistics of the CMB, Planck Collaboration, Astronomy and Astrophysics, 594 (2016), A16.
26. Planck 2015 results. I, Overview of products and scientific results, Astronomy and Astrophysics, 594 (2016), A16.
27. Yu. D. Popov, M. Yadrenko, Certain questions of the spectral theory of homogeneous and isotropic random fields, Theory Probab. Appl., 14 (1969), 531-540.
28. M. Reed, B. Simon, Methods of Modern Mathematical Physics I: Functional analysis, Academic Press, New York, 1980.
29. J. Schmalzing, K. M. Gorski, Minkowski functionals used in the morphological analysis of Cosmic Microwave Background anisotropy maps, Mon. Not. R. Astron. Soc., 297 (1998), 355-365.
30. E. M. Stein, Singular Integrals and Differential Properties of Functions, Princenton University Press, New Jersey, 1970.
31. M. S. Taqqu, Weak-convergence to fractional Brownian motion and to the Rosenblatt process,Z. Wahrsch. Verw. Gebiete, 31 (1975), 287-302.
32. M. S. Veillette, M. S. Taqqu, Properties and numerical evaluation of Rosenblatt distribution, Bernoulli, 19 (2013), 982-1005.
33. M. I. Yadrenko, Spectral Theory of Random Fields, Optimization Software Inc., New York,1983.